Volume 8, Issue 1 (6-2008)                   IJPR 2008, 8(1): 37-43 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

L. Farhang Matin. Studying of the shock measure on a Cayley tree by full-interval method. IJPR. 2008; 8 (1) :37-43
URL: http://ijpr.iut.ac.ir/article-1-144-en.html

Abstract:   (8351 Views)

The most common reaction-diffusion model on a Cayley tree with the nearest neighbor interactions is introduced, and the shock measure on a Cayley tree with the nearest interactions is studied. This can be solved through the full-interval method, the evolution equation of the system can be solved exactly in a closed form. The stationary solutions of such models are discussed and the final configuration will be full of particles. Also, the dynamics solutions are investigated and the Hamiltonian spectrum will be discrete .

Full-Text [PDF 295 kb]   (1333 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف